48936

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Monte Carlo Method of Batch Iterations: Probabilistic Characteristics

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117915050045

Наименование источника: 

  • AUTOMATION AND REMOTE CONTROL

Обозначение и номер тома: 

Vol. 76, No. 5

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2015

Страницы: 

775-784
Аннотация
A method was proposed for approximate solution of the system of nonlinear algebraic equations and inequalities by computer-aided generation of the sequence of residues of this system that were calculated through the collections of random vectors generated at each algorithmic step. It is based on the batch iterations using the simple Monte Carlo trials. The almost sure convergence with an exponential rate of this sequence to the global minimum of residue was proved. For the finite number of iterations, the probabilistic estimates of the deviation of the residue value from its global minimum were established. The method can be used for approximate solution of systems of equations and inequalities with algorithmically defined functions satisfying the H¨older condition.

Библиографическая ссылка: 

Дарховский Б.С., Попков Ю.С., Попков А.Ю. Monte Carlo Method of Batch Iterations: Probabilistic Characteristics // AUTOMATION AND REMOTE CONTROL. 2015. Vol. 76, No. 5. С. 775-784.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: